Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

I took an i pill and now experiencing bleeding. Is this a serious problem ?

hi Dr my age is 26 i have taken i pill on 19th april and now from 23rd till today i am experiencing little bit of vaginal bleeding this normal or serious problem? age 26 female
Asked On : Tue, 26 Apr 2011
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Welcome to HealthcareMagic
Dont worry. I pill leads to hormonal changes in body and bleeding you are experiencing could be withdrawal bleeding. Its a known and common side effect of the pill. Take care.
Answered: Tue, 26 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor